November  2015, 35(11): 5203-5219. doi: 10.3934/dcds.2015.35.5203

Invariant foliations for stochastic partial differential equations with dynamic boundary conditions

1. 

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, 430074, China

Received  September 2013 Revised  March 2014 Published  May 2015

Invariant foliations are geometric structures useful for describing and understanding qualitative behaviors of nonlinear dynamical systems. They decompose the state space into regions of different dynamical regimes, and thus help depict dynamics. We investigate invariant foliations for a class of stochastic partial differential equations with random dynamical boundary conditions, and then provide an approximation for these foliations when the noise intensity is sufficiently small.
Citation: Zhongkai Guo. Invariant foliations for stochastic partial differential equations with dynamic boundary conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (11) : 5203-5219. doi: 10.3934/dcds.2015.35.5203
References:
[1]

E. Alòs and S. Bonaccorsi, Spdes with dirichlet white-noise boundary conditions,, Ann. Inst. H. Poincaré Probab. Statist., 38 (2002), 125. doi: 10.1016/S0246-0203(01)01097-4.

[2]

H. Amann and J. Escher, Strongly continuous dual semigroups,, Ann. Mat. Pura Appl., 171 (1996), 41. doi: 10.1007/BF01759381.

[3]

L. Arnold, Random Dynamical Systems,, Springer-Verlag, (1998). doi: 10.1007/978-3-662-12878-7.

[4]

P. Brune and B. Schmalfuss, Inertial manifolds for stochastic PDE with dynamical boundary conditions,, Commun. Pure Appl. Anal., 10 (2011), 831. doi: 10.3934/cpaa.2011.10.831.

[5]

T. Caraballo, J. Duan, K. Lu and B. Schmalfuss, Invariant manifolds for random and stochastic partial differential equations,, Adv. Nonlinear Stud., 10 (2010), 23.

[6]

G. Chen, J. Duan and J. Zhang, Slow foliation of a slow-fast stochastic evolutionary system,, J. Funct. Anal., 267 (2014), 2663. doi: 10.1016/j.jfa.2014.07.031.

[7]

X. Chen, J. Hale and B. Tan, Invariant foliations for $C^{1}$ semigroups in Banach spaces,, J. Diff. Eqs., 139 (1997), 283. doi: 10.1006/jdeq.1997.3255.

[8]

S. N. Chow, X. B. Lin and K. Lu, Smooth invariant foliation in infinite-dimensional spaces,, J. Diff. Eqs., 94 (1991), 266. doi: 10.1016/0022-0396(91)90093-O.

[9]

I. D. Chueshov, Introduction to the Theory of Infinite-Dimensional Dissipative Systems,, AKTA, (1999).

[10]

I. Chueshov and B. Schmalfuss, Qualitative behavior of a class of stochastic parabolic PDEs with dynamcal boundary conditions,, Discrete Contin. Dyn. Syst., 18 (2007), 315. doi: 10.3934/dcds.2007.18.315.

[11]

I. Chueshov and B. Schmalfuss, Parabolic stochastic partial differential equations with dynamcial boundary conditions,, Differential Integral Equations, 17 (2004), 751.

[12]

P. Colli and J. F. Rodrigues, Diffusion through thin layers with high specific heat,, Asymptotic Anal., 3 (1990), 249.

[13]

A. Du and J. Duan, Invariant manifold reduction for stochastic dynamical systems,, Dynamical Systems and Applications, 16 (2007), 681.

[14]

J. Duan, K. Lu and B. Schmalfuss, Smooth stable and unstable manifolds for stochastic evolutionary equations,, J. Dynamics and Diff. Eqns., 16 (2004), 949. doi: 10.1007/s10884-004-7830-z.

[15]

K. J. Engel, Spectral theory and generator property for one-sided coupled operator matrices,, Semigroup Forum, 58 (1999), 267. doi: 10.1007/s002339900020.

[16]

K. J. Engel and R. Nagel, One-parameter Semigroups for Linear Evolutions Equations,, Spinger-Verlag, (2000).

[17]

J. Escher, Quasilinear parabolic systems with dynamical boundary conditions,, Comm. Partial Differential Equations, 18 (1993), 1309. doi: 10.1080/03605309308820976.

[18]

J. Escher, A note on quasilinear parabolic systems with dynamical boundary conditions,, Longman Sci. Tech., 296 (1993), 138.

[19]

J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical systems, and Bifurcation of Vector Fields,, Springer-Verlag, (1983). doi: 10.1007/978-1-4612-1140-2.

[20]

T. Hintermann, Evolution equations with dynamic boundary conditions,, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 43. doi: 10.1017/S0308210500023945.

[21]

K. Lu and B. Schmafuss, Invariant foliation for stochastic partial differential equations,, Stoch. Dyn., 8 (2008), 505. doi: 10.1142/S0219493708002421.

[22]

K. Lu and B. schmalfuss, Invariant manifolds for stochastic wave equations,, J. Diff. Eqs., 236 (2007), 460. doi: 10.1016/j.jde.2006.09.024.

[23]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations,, Springer-Verlag, (1983). doi: 10.1007/978-1-4612-5561-1.

[24]

J. Ren, J. Duan and C. Jones, Approximation of random slow manifolds and settling of inertial particles under uncertainty,, , ().

[25]

J. F. Rodrigues, V. A. Solonnikov and F. Yi, On a parabolic system with time derivative in the boundary conditions and related free boundary problems,, Math. Ann., 315 (1999), 61. doi: 10.1007/s002080050318.

[26]

X. Sun, J. Duan and X. Li, An impact of noise on invariant manifolds in stochastic nonlinear dynamical systems,, J. Math. Phys., 51 (2010). doi: 10.1063/1.3371010.

[27]

X. Sun, X. Kan and J. Duan, Approximation of invariant foliations for stochastic dynamical systems,, Stoch. Dyn., 12 (2012). doi: 10.1142/S0219493712003614.

[28]

T. Wanner, Linearization of random dynamical systmes,, Dynamics Reported, 4 (1995), 203.

show all references

References:
[1]

E. Alòs and S. Bonaccorsi, Spdes with dirichlet white-noise boundary conditions,, Ann. Inst. H. Poincaré Probab. Statist., 38 (2002), 125. doi: 10.1016/S0246-0203(01)01097-4.

[2]

H. Amann and J. Escher, Strongly continuous dual semigroups,, Ann. Mat. Pura Appl., 171 (1996), 41. doi: 10.1007/BF01759381.

[3]

L. Arnold, Random Dynamical Systems,, Springer-Verlag, (1998). doi: 10.1007/978-3-662-12878-7.

[4]

P. Brune and B. Schmalfuss, Inertial manifolds for stochastic PDE with dynamical boundary conditions,, Commun. Pure Appl. Anal., 10 (2011), 831. doi: 10.3934/cpaa.2011.10.831.

[5]

T. Caraballo, J. Duan, K. Lu and B. Schmalfuss, Invariant manifolds for random and stochastic partial differential equations,, Adv. Nonlinear Stud., 10 (2010), 23.

[6]

G. Chen, J. Duan and J. Zhang, Slow foliation of a slow-fast stochastic evolutionary system,, J. Funct. Anal., 267 (2014), 2663. doi: 10.1016/j.jfa.2014.07.031.

[7]

X. Chen, J. Hale and B. Tan, Invariant foliations for $C^{1}$ semigroups in Banach spaces,, J. Diff. Eqs., 139 (1997), 283. doi: 10.1006/jdeq.1997.3255.

[8]

S. N. Chow, X. B. Lin and K. Lu, Smooth invariant foliation in infinite-dimensional spaces,, J. Diff. Eqs., 94 (1991), 266. doi: 10.1016/0022-0396(91)90093-O.

[9]

I. D. Chueshov, Introduction to the Theory of Infinite-Dimensional Dissipative Systems,, AKTA, (1999).

[10]

I. Chueshov and B. Schmalfuss, Qualitative behavior of a class of stochastic parabolic PDEs with dynamcal boundary conditions,, Discrete Contin. Dyn. Syst., 18 (2007), 315. doi: 10.3934/dcds.2007.18.315.

[11]

I. Chueshov and B. Schmalfuss, Parabolic stochastic partial differential equations with dynamcial boundary conditions,, Differential Integral Equations, 17 (2004), 751.

[12]

P. Colli and J. F. Rodrigues, Diffusion through thin layers with high specific heat,, Asymptotic Anal., 3 (1990), 249.

[13]

A. Du and J. Duan, Invariant manifold reduction for stochastic dynamical systems,, Dynamical Systems and Applications, 16 (2007), 681.

[14]

J. Duan, K. Lu and B. Schmalfuss, Smooth stable and unstable manifolds for stochastic evolutionary equations,, J. Dynamics and Diff. Eqns., 16 (2004), 949. doi: 10.1007/s10884-004-7830-z.

[15]

K. J. Engel, Spectral theory and generator property for one-sided coupled operator matrices,, Semigroup Forum, 58 (1999), 267. doi: 10.1007/s002339900020.

[16]

K. J. Engel and R. Nagel, One-parameter Semigroups for Linear Evolutions Equations,, Spinger-Verlag, (2000).

[17]

J. Escher, Quasilinear parabolic systems with dynamical boundary conditions,, Comm. Partial Differential Equations, 18 (1993), 1309. doi: 10.1080/03605309308820976.

[18]

J. Escher, A note on quasilinear parabolic systems with dynamical boundary conditions,, Longman Sci. Tech., 296 (1993), 138.

[19]

J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical systems, and Bifurcation of Vector Fields,, Springer-Verlag, (1983). doi: 10.1007/978-1-4612-1140-2.

[20]

T. Hintermann, Evolution equations with dynamic boundary conditions,, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 43. doi: 10.1017/S0308210500023945.

[21]

K. Lu and B. Schmafuss, Invariant foliation for stochastic partial differential equations,, Stoch. Dyn., 8 (2008), 505. doi: 10.1142/S0219493708002421.

[22]

K. Lu and B. schmalfuss, Invariant manifolds for stochastic wave equations,, J. Diff. Eqs., 236 (2007), 460. doi: 10.1016/j.jde.2006.09.024.

[23]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations,, Springer-Verlag, (1983). doi: 10.1007/978-1-4612-5561-1.

[24]

J. Ren, J. Duan and C. Jones, Approximation of random slow manifolds and settling of inertial particles under uncertainty,, , ().

[25]

J. F. Rodrigues, V. A. Solonnikov and F. Yi, On a parabolic system with time derivative in the boundary conditions and related free boundary problems,, Math. Ann., 315 (1999), 61. doi: 10.1007/s002080050318.

[26]

X. Sun, J. Duan and X. Li, An impact of noise on invariant manifolds in stochastic nonlinear dynamical systems,, J. Math. Phys., 51 (2010). doi: 10.1063/1.3371010.

[27]

X. Sun, X. Kan and J. Duan, Approximation of invariant foliations for stochastic dynamical systems,, Stoch. Dyn., 12 (2012). doi: 10.1142/S0219493712003614.

[28]

T. Wanner, Linearization of random dynamical systmes,, Dynamics Reported, 4 (1995), 203.

[1]

András Bátkai, Istvan Z. Kiss, Eszter Sikolya, Péter L. Simon. Differential equation approximations of stochastic network processes: An operator semigroup approach. Networks & Heterogeneous Media, 2012, 7 (1) : 43-58. doi: 10.3934/nhm.2012.7.43

[2]

Minoo Kamrani. Numerical solution of partial differential equations with stochastic Neumann boundary conditions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-18. doi: 10.3934/dcdsb.2019061

[3]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[4]

Enrique Zuazua. Controllability of partial differential equations and its semi-discrete approximations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 469-513. doi: 10.3934/dcds.2002.8.469

[5]

Boris Hasselblatt. Critical regularity of invariant foliations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (4) : 931-937. doi: 10.3934/dcds.2002.8.931

[6]

Litan Yan, Xiuwei Yin. Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 615-635. doi: 10.3934/dcdsb.2018199

[7]

Arnulf Jentzen. Taylor expansions of solutions of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 515-557. doi: 10.3934/dcdsb.2010.14.515

[8]

Sergey P. Degtyarev. On Fourier multipliers in function spaces with partial Hölder condition and their application to the linearized Cahn-Hilliard equation with dynamic boundary conditions. Evolution Equations & Control Theory, 2015, 4 (4) : 391-429. doi: 10.3934/eect.2015.4.391

[9]

Ji Li, Kening Lu, Peter W. Bates. Invariant foliations for random dynamical systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3639-3666. doi: 10.3934/dcds.2014.34.3639

[10]

Rongmei Cao, Jiangong You. The existence of integrable invariant manifolds of Hamiltonian partial differential equations. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 227-234. doi: 10.3934/dcds.2006.16.227

[11]

Avner Friedman, Harsh Vardhan Jain. A partial differential equation model of metastasized prostatic cancer. Mathematical Biosciences & Engineering, 2013, 10 (3) : 591-608. doi: 10.3934/mbe.2013.10.591

[12]

Sylvain De Moor, Luis Miguel Rodrigues, Julien Vovelle. Invariant measures for a stochastic Fokker-Planck equation. Kinetic & Related Models, 2018, 11 (2) : 357-395. doi: 10.3934/krm.2018017

[13]

Rafael Potrie. Partial hyperbolicity and foliations in $\mathbb{T}^3$. Journal of Modern Dynamics, 2015, 9: 81-121. doi: 10.3934/jmd.2015.9.81

[14]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[15]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[16]

Mogtaba Mohammed, Mamadou Sango. Homogenization of nonlinear hyperbolic stochastic partial differential equations with nonlinear damping and forcing. Networks & Heterogeneous Media, 2019, 14 (2) : 341-369. doi: 10.3934/nhm.2019014

[17]

Sergio Albeverio, Sonia Mazzucchi. Infinite dimensional integrals and partial differential equations for stochastic and quantum phenomena. Journal of Geometric Mechanics, 2019, 11 (2) : 123-137. doi: 10.3934/jgm.2019006

[18]

Guowei Dai, Ruyun Ma, Haiyan Wang, Feng Wang, Kuai Xu. Partial differential equations with Robin boundary condition in online social networks. Discrete & Continuous Dynamical Systems - B, 2015, 20 (6) : 1609-1624. doi: 10.3934/dcdsb.2015.20.1609

[19]

Chuchu Chen, Jialin Hong. Mean-square convergence of numerical approximations for a class of backward stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (8) : 2051-2067. doi: 10.3934/dcdsb.2013.18.2051

[20]

Nguyen Thieu Huy, Pham Van Bang. Invariant stable manifolds for partial neutral functional differential equations in admissible spaces on a half-line. Discrete & Continuous Dynamical Systems - B, 2015, 20 (9) : 2993-3011. doi: 10.3934/dcdsb.2015.20.2993

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]